MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERHICKMAN 9.5F DUAL-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF; LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERHICKMAN 9.5F DUAL-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF; LONG TERM INTRAVASCULAR CATHETER
Catalog Number 0805910
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.A lot history review (lhr) of rear0025 showed no other similar product complaint(s) from this lot number.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
On 5/25/16 - it was reported by complainant that the hickman packaging has a slit and a mark on the outside of the package.They also reported that there was "sweat" in the packaging.

Brand Name
POWERHICKMAN 9.5F DUAL-LUMEN POLYURETHANE CATHETER WITH SURECUFF INGROWTH CUFF
Common Device Name
LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5730205
Report Number3006260740-2016-00277
Device Sequence Number16145838
Product Code LJS
UDI-Device Identifier00801741036682
UDI-Public(01)00801741036682(17)180228(10)REAR0025
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number0805910
Device Lot NumberREAR0025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2016
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2016
Initial Report FDA Received Date06/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1